Folgen
Felix Gotti
Titel
Zitiert von
Zitiert von
Jahr
Increasing positive monoids of ordered fields are FF-monoids
F Gotti
Journal of Algebra 518, 40-56, 2019
602019
On the atomicity of monoid algebras
J Coykendall, F Gotti
Journal of Algebra 539, 138-151, 2019
592019
On strongly primary monoids, with a focus on Puiseux monoids
A Geroldinger, F Gotti, S Tringali
Journal of Algebra 567, 310-345, 2021
582021
Factorization invariants of Puiseux monoids generated by geometric sequences
ST Chapman, F Gotti, M Gotti
Communications in Algebra 48, 380-396, 2020
542020
Atomicity and boundedness of monotone Puiseux monoids
F Gotti, M Gotti
Semigroup Forum 96, 536-552, 2018
472018
When is a Puiseux monoid atomic?
ST Chapman, F Gotti, M Gotti
The American Mathematical Monthly 128, 302-321, 2021
452021
On the atomic structure of Puiseux monoids
F Gotti
Journal of Algebra and Its Applications 16, 1750126, 2017
432017
On semigroup algebras with rational exponents
F Gotti
Communications in Algebra 50, 3--18, 2022
37*2022
Puiseux monoids and transfer homomorphisms
F Gotti
Journal of Algebra 516, 95-114, 2018
362018
Bounded and finite factorization domains
DF Anderson, F Gotti
Rings, Monoids, and Module Theory 382, 7--57, 2022
352022
Systems of sets of lengths of Puiseux monoids
F Gotti
Journal of Pure and Applied Algebra 223, 1856-1868, 2019
332019
Factorizations in upper triangular matrices over information semialgebras
NR Baeth, F Gotti
Journal of Algebra 562, 466-496, 2020
322020
On delta sets and their realizable subsets in Krull monoids with cyclic class groups
ST Chapman, F Gotti, R Pelayo
Colloquium Mathematicum 137, 137-146, 2014
322014
On the additive structure of algebraic valuations of polynomial semirings
J Correa-Morris, F Gotti
Journal of Pure and Applied Algebra 226, 107104, 2022
28*2022
Atomic semigroup rings and the ascending chain condition on principal ideals
F Gotti, B Li
Proceedings of the American Mathematical Society 151 (06), 2291-2302, 2023
262023
Irreducibility and factorizations in monoid rings
F Gotti
Numerical Semigroups 40, 129-139, 2020
262020
The elasticity of Puiseux monoids
F Gotti, C O'Neill
Journal of Commutative Algebra 12, 319-331, 2020
262020
Length-factoriality in commutative monoids and integral domains
ST Chapman, J Coykendall, F Gotti, WW Smith
Journal of Algebra 578, 186-212, 2021
252021
Minimal presentations of shifted numerical monoids
R Conaway, F Gotti, J Horton, C O'Neill, R Pelayo, M Williams, B Wissman
International Journal of Algebra and Computation 28, 53-68, 2018
242018
The system of sets of lengths and the elasticity of submonoids of a finite-rank free commutative monoid
F Gotti
Journal of Algebra and Its Applications 19, 2050137, 2020
212020
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20